# SDR JJBA20170224021

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 31,476 hours, 19,430 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING ILLUMINATED DURING DEPARTURE AND EXTINGUISHED ON TOUCHDOWN.  SWITCH S7285 FOUND INTERMITTENT.  R & R THE SWITCH. OPS CHECKED GOOD.
